# SDR CALA2016121201075

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 12,920 hours, 4,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP IAW MM 33-51-04. OPS CHECKED GOOD.
